# SDR USAASA00030

- Difficulty date: August 2, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 0997
- System (JASC): 4910 · APU Cowling/Containment
- Part: Switch
- Part number: 4950488
- Condition: Leaking
- Location: Apu
- Part time: 3,424 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

BWI-PIT - FLT 179 - OIL ODOR WAS PRESENT IN CABIN AND COCKPIT DURING FLIGHT.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED A LEAKING APU LOW OIL PRESSURE SWITCH AND RAN PACKS TO PURGE OIL FROM THE SYSTEM.  OK FOR SERVICE.  (M)
